Remarks to the theory of semi-modular lattices : Dedicated to Professor L. Rédei on his 60th birthday

Szász Gábor: Remarks to the theory of semi-modular lattices : Dedicated to Professor L. Rédei on his 60th birthday. In: Acta scientiarum mathematicarum, (21) 3-4. pp. 319-323. (1960)

[thumbnail of math_021_fasc_003_004_319-323.pdf]
Preview
Cikk, tanulmány, mű
math_021_fasc_003_004_319-323.pdf

Download (3MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1960
Volume: 21
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 319-323
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38581/
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 323. p.
Date Deposited: 2016. Oct. 17. 10:00
Last Modified: 2021. Apr. 12. 09:13
URI: http://acta.bibl.u-szeged.hu/id/eprint/29486

Actions (login required)

View Item View Item